# SDR FDEA202105231358

- Difficulty date: May 23, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 86,825 hours, 18,250 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE  BEADED DOUBLER FOUND CRACK AT   STATION XOS 765.  LEFT HAND WING FIXED LEADING EDGE DOUBLER CRACK AT STATION X0S 765 REPAIRED AS   PER MD11 SRM 57-40-02-2R FIGURE 203 REPAIR 15. REPAIR CLASSIFIED AS MAJOR PER GMM 6-  2-100.
